Edge domination in fuzzy graphs using strong arcs

A. Selvam, C.Y. Ponnappan

Abstract


This paper introduces the concept of strong edge dominance in fuzzy graphs. We determine the strong edge domination number 𝛾′(𝐺) of some types of fuzzy graphs. We present some common bounds related to the strong edge domination number. Besides, this new domination is discussed in the join of fuzzy graphs.

Full Text: PDF

Published: 2019-11-06

How to Cite this Article:

A. Selvam, C.Y. Ponnappan, Edge domination in fuzzy graphs using strong arcs, J. Math. Comput. Sci., 10 (2020), 179-188

Copyright © 2020 A. Selvam, C.Y. Ponnappan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS